# SDR CALA0300199

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 54,264 hours, 28,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN SUBFLOOR AT STA 1024, RBL 10.  THE SUBFLOOR WAS REMOVED AND REPLACED IAW SRM 51-10-02.
